MathSciNet Relay Station
MathSciNet bibliographic data
MR2377404 49N60 (35J50 49J45)
Schmidt, Thomas Regularity of minimizers of $W^{1,p}$-quasiconvex variational integrals with $(p,q)$-growth. Calc. Var. Partial Differential Equations 32 (2008), no. 1, 1–24.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement